# SDR 97ZZZX2156

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 5500 · Empennage Structure
- Part: Bellcrank Strap
- Part number: 900F2341714101
- Condition: Worn
- Location: Empennage
- Part time: 1,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE BUILD-UP ASSEMBLY, FOUND BELLCRANK STRAPS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
